# SDR ASAA12511171

- Difficulty date: February 29, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,874 hours, 6,132 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8603
- Condition: Failed
- Location: E&E Bay
- Part time: 4,611 hours, 1,906 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL ANNUNCIATED WHEN WEATHER RADAR TURNED ON.  COULD NOT DUPLICATE PROBLEM.  DUE HISTORY REPLACED WX RADAR R/T.  SYSTEM BITE AND OPS NORMAL REF MM 34 43*41 AND FIM 34 43 00 810 801.  VERIFICATION FLIGHT SUCCESSFUL.
